The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Irregular heart rate

Forums General Melanoma Community Irregular heart rate

  • Post
    ThinkingPositive
    Participant
      Hello…I noticed an irregular heart rate in June, the evening I started doxycycline for a bullseye rash. I have been on Keytruda now for 13 months, achieving complete response by the 10th month. I was also on Xgeva monthly for a bone mets, now to be every three months; and had covid vaccine in February/March.

      My PCP dismissed it as no concern since I have no other symptoms, but my oncologist ordered an Echo, which showed a good functioning heart. Now I have a cardiology consult next week since I still have daily palpitations. My Oncologist doesn’t think my HR is pembro related but on the Keytruda website, it lists irregular heart beat among a hundred other reactions.

      Does anyone have info on irregular heart rate and pembro or the other meds I’ve been on? Thanks for any insights, as I prepare for my cards visit.

      Cindy

    Viewing 1 reply thread
    • Replies
        MelWave
        Participant
          Hi Cindy,

          Did they check your thyroid function?

          Immunotherapy can sometimes causes thyroiditis (inflammation of your thyroid gland) which can cause palpitations. In that case your TSH will be low and your T4/T3 high.

          ThinkingPositive
          Participant
            Cutaneous
            Thanks for the idea MelWave, however, thyroid and all labs normal as usual. I’ll have to wait and see what the recommendations are, hopefully do nothing and live with it. Palpitations with no known cause can be common from what I’ve read.

            Best,

            Cindy

        Viewing 1 reply thread
        • You must be logged in to reply to this topic.
        About the MRF Patient Forum

        The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

        The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.